It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 21 for side effect after iui. (0.010 seconds)


... I was prowling through d site trying to figure out what exactly is going on in my body, and your symptoms are exactly like mine. I had my IUI 8 days ago, and had some cramps on the 3rd day. I was also on clomid and had d trigger shot a day b4 d IUI. ... (41 replies)
IUI hope??
Nov 26, 2006
... Welcome to the board hanksmom. I will be going for my 5th iui this week. I took pills and injections prior to my iui, to make me produce more follicles and promote the growth of the follicles. ... (5 replies)
... really wish it will be successful after so much pain and discomfort. ... (49 replies)

... to O on your own, but you could ask your dr if you have concerns about that. It can thin your lining, so that is something to think about. I'm pretty sure the side effect of a thin lining is only something you have to worry about while you are on clomid, and that it doesn't last once you've stopped taking it. ... (17 replies)
... Hi Jody I am so sorry u are not feeling well.I have never heard of fever being a side effect.Maybe u caught a cold or something. ... (49 replies)
... The needles are nothing, don't worry about it. And very few people get side effects but you'll be monitored carefully to make sure you don't get overstimulated. ... (6 replies)
Gonal-F and IUI
Aug 28, 2004
... Wow we sound like we are both on the same track! I also do not get my period often unless i am on bcp's which i have been on most of my life before and after my son. Makes ya wonder why you do so much to try to prevent pregnancy and then when it comes time it's such a challenge to get pregnant in the first place! ... (10 replies)
... I began them on CD19, 1 day after my last IUI and just yesterday, my breasts started to become wicked tender. ... (5 replies)
... By the way, when I was doing injectibles with IUI, I would also get all those PMS symptoms, it was a side effect of the meds. I am hoping for you to get your miracle very very soon. ... (10 replies)
... y. I think you are SO smart trying not to read into the signs. It's so easy to drive ourselves crazy during the 2ww, but the only time we will know for sure is after beta. ... (121 replies)
Follistim/IUI
Feb 5, 2004
... Out of all the cyles I had ---- Follistim worked the best for me. I injected it in my tummy -- needle is very small ....., I really never had much of a side effect except for being very moody at time -- just tell everyone to be good to you !! lol... it does burn alittle but rub it after -- lots and lots of luck !! (3 replies)
... point a few problems that could affect our feritilty just after 2 visits seeing him. ... (1 replies)
Festivus
Jul 14, 2009
... As for me, I think you know I'm doing the injectables this time. I have been pleasantly surprised that I haven't had any serious side effects, even when they doubled my dose on Friday. My worst side effect has been that I seem to cry easily. ... (1 replies)
... so he said implantation sucess is very low but to try an IUI and pray, so we did. The day of the IUI, we delived sperm and came back 2 hours later to have it done... ... (35 replies)
Prometrium
Mar 5, 2007
... I always did both PIO shots and took Prometrium after all my IUI's. My RE said it would help keep my lining thick to support a possible pg. ... (36 replies)
... Can this be a side effect? ... (1 replies)
Summer IVF Girls
Jul 23, 2007
... I know it must be tough leaving your mom here. Hope you will still visit her after you must have gone. ... (525 replies)
Repronex
Aug 13, 2004
... t I'm sure that will turn around! I had four iui's using repronex. It's really not bad at all. The needle is so small that you barely feel it go in. The only side effect I had was it can leave a little "mosquito bite" mark on you and they can itch. ... (1 replies)
Anyone on 2ww?
Apr 27, 2004
... I definitely had the hot flashes. That was my main side effect. I would wake up in the middle of the night dying from the heat. ... (16 replies)
... I am on progesterone suppositories which I started two days after our IUI. So far, like everyone else, my only "side effect" has been ruined panties! ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 05:20 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!